# SDR VNAA0108010

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 13,854 hours, 12,061 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 5413C000
- Part serial: 11272720
- Condition: Failed
- Part time: 1,982 hours, 1,691 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT FROM PIT, THE CREW NOTICED THE CABIN TEMPERATURE WAS 95 DEGREES.  THE CREW TRIED THE TEMPERATURE CONTROL VALVE IN BOTH MANUAL AND AUTO MODES WITH NO EFFECT.  THE CREW DECIDED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE TEMPERATURE CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
